# SDR SWAA2025042426734

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 70,680 hours, 36,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS 3.6' CRACK ON UPPER AFT CORNER FROM CONTACT WITH GEAR DOOR <[01]. COMPLIED WITH EA 25-153-01017 INSTRUCTIONS FOR INSPECTION; CLEANING AND TAPING.; [02] CHANGED FAILURE TYPE AND EDITED MEASUREMENTS; [03] CHANGED RII AND MAJOR REPAIR BACK TO 'NO'.
